Indentation after nerve blocks for chronic Migraine?
I suffer from Chronic migraines I have been seeing a specialist for them he started giving me nerve block shots in the right side of my head right above my right ear. The last injection was in October 2011 by the middle of November I noticed a big indention starting at the hairline of my forehead and extending past the injection sight. Could this indention be from the injections? Will it ever go away? I have noticed that where the needle entered there is a tender spot and if I touch it, rub, or comb my hair I get a tingling sensation on the back of my head. Please help! Pamela.
Sometimes, injections of steroids can cause tissue atrophy or wastage and often this is temporary and returns to normal skin tissue in contour, etc... We can't explain the sensitivity of the skin, though; hope it too gets better.
John Claude Krusz and Teri Robert
If you need help finding a migraine and headache specialist, visit our listing of _Patient Recommended Specialists _.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about _ Dr. Krusz_ or more about _** Teri Robert** _.
If you have a question, please click** HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM**. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.